# SDR USAA2014101700003

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 44,446 hours, 20,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012661
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY E EMER LIGHT INOPERATIVE.  REPLACED IAW AMM 33-51-14.
